Like I said I am taking the Zoloft for anxiety. I am also taking Ativan for panic attacks. Since taking the medicines I have felt more depressed. I don't feel suicidal but I do want to harm myself. I have been feeling the urge to cut and I just want to know if this is the meds. Thank you for whoever replies.
I am taking Zoloft for anxiety. It seems to make more depressed. Can Zolft make you more depressed?
- 2 Dec 2009 by Answers
- 15 May 2013
- ativan, zoloft, depression, post traumatic stress disorder, anxiety, panic disorder, social anxiety disorder, generalized anxiety disorder, anxiety and stress
Also, I was wondering if the meds can make you more emotional. I am not one to cry really and now I find myself crying all the time. This is very unusual for me so I was wondering if this could be a side effect too.
When I first started Lexapro OMG I was having High anxiety and Depression. I did not like the feeling at all I know it talks 4-6 weeks for it to start working but I had taken orher SSRI's before and did not feel like this I asked to be switched and I am now on Cymbalta which is a SSRI AND SSNI. If you are still feeling bad call your doc go and see him maybe he will make a change to something that my suit you better. I hope this helps a little.
How long have you been taking the Ativan and the Zoloft? Ativan can actually make people feel more depressed AND Zoloft can cause people to have suicidal thoughts (although usually it occurs in adolescents mostly). This sounds like a big problem to me so I would suggest you get your doctor on the phone ASAP and ask him/her to try you on something else. I hope you can resist the urge to cut; I know some people say it helps, but I personally worry that someone may actually get carried away and go too far (or deep). If you need to post here and talk things out, please do so. I hope this helps and I also hope you'll come back and let me know how it goes with your doctor... and so that I know that you're still okay :) Good luck and God bless.
in short, see your doc right away because it is possible to become more depressed overall because of these types of drugs (as well as more anxious). if you deside to taper before seeing your doc i wouldnt blame you (go down 1/2 a pill a week in my opinion). any harmful behavior can be cognitivly increased with stress
You should definitely consult your doc right away. I take Zoloft, but have had zero side effects. Everyone reacts coherently though. You should try another medication. Lexapro is another that works well for anxiety. There are so many great ppl on this site. Please don't harm yourself. If you need to vent I will always respond. Hope you feel better soon & keep your head up! Best of luck! ~HOPE
Yes zoloft can cause worsened depression. Iv experienced it. Iv also noticed that I am very moody some times. It was worse when I just started taking it but now I find it hard for me to cry sometimes and other times all I do is cry. It has also made me some what angry.
I've been the EXACT same way with Zoloft...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.